×

zbMATH — the first resource for mathematics

Oscillatory properties of the fourth order linear differential equation. (English) Zbl 0525.34027

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] HINTON D. B.: Asymptotic behaviour of solutions of (ry(m))(k) \pm qy = 0. J. Differential Equations, 4, 1968, 590-596. · Zbl 0175.38101
[2] MAMRILLA J.: O niektorých vlastnostiach riešení lineárnej diferenciálnej rovnice \(y^{(m)}+2A(x)y'+ [A'(x)+ b(x)] y = 0,\). Acta Fac., R.N. Univ. Comen. X, 3, Mathematica, 12, 1965.
[3] MAMRILLA J.: Bemerkung zur Oszillationsfähigkeit der Lösunger der Bleichung \(y^{(m)} + A(x)y' + B(x)y = 0\). Acta Fac. R.N. Univ. Comen. - Mathematica 31, 1975. · Zbl 0309.34027
[4] PFEIFFER G. W.: Asymptotic solution of the equation y”’ + qy’ + ry = 0. J, Differential Equations, 11, 1972, 145-155. · Zbl 0263.34057
[5] ROVDER J.: Asymptotic behaviour of solutions of the differential equation of the fourth order. Mathematica Slovaca, 30, 1980, 379-392. · Zbl 0482.34050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.